# SDR USAA2009070291662

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C19 - MAJOR REPAIR - CRACK ON AFT PRESSURE BULKHEAD WEB AT BS 1016, S6R.  REPAIRED AFT PRESSURE BULKHEAD WEB AT BS 1016, S6R IAW SRM 53-80-08.
